# SDR MALA975693

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013075
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE FORWARD RED EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED LAMP MODULE.  ALL CHECKS GOOD.  (M)
